Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What are the side effects of Movon P ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I’m 46 years old male suffering from Rheumatoid Arthritis since last 12 months. I also have diabetes since last 10+ years and am on Insulin. Initially I was prescribed steroid based tablet and it was discontinued since last 6 month on my insistance and have been prescribed MOVON P twice a day to manage pain. I have experienced rashes / itching on my forearm since last month and recently noticed bright red blood in my stool since last couple of days. I’m visiting my doctor today, however, wanted to know if this is a side effect of Movon P? Pls clarify.
Posted Fri, 27 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 29 minutes later

Thanks for posting your query

Movon P is a pain killer comprising of Aclonefac and Paracetamol and the usual side effect reported by its use are Gastritis(stomach disorders).

Some individuals are allergic to this particular combination and exhibit side effects as dizziness,swelling of eyes,rashes on the body,chest pain,diarrhoea etc.But blood in stool is not a side effect associated with its use.

Blood in stool can be due to various reasons as passing hard stools,constipation or any underlying disorder.You need to increase the fibre intake in diet along with lots of water.

Considering your age and also you are having Diabetes and Rheumatoid Arthritis it is advisable to get a clinical examination done to rule out the exact cause and also change the medication prescribed if required.

Kindly get your Blood Sugars levels also checked once to rule out that itching and rashes are not due to deranged sugar levels.Also do your complete blood profile done to check out haemoglobin levels and per rectum examination by a surgeon to rule out fissures or any growth.

Hope this answers your query.I will be available for follow up if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor